I was on 50mg of generic gel for almost a month. My sex drive came back pretty good, and i was getting random errections throughout the day to the point it was an issue sometimes. Construction sites arnt the best place to be walking around trying to hide a boner. Around day 26 I made the switch to injections. 50mg cyp that night and then 50mg 3 days later. 2nd injection was about 40 hours ago. Sex drive and errections have been going away steadily. I am hoping it is because the gel is now out of my system and now I’m basically restarting the process and having to build back up my T levels. Rather than the gel being more efficient and giving me a higher dose than injections. Also first shot was buried about 1.25" into my thigh and 2nd shot was put in .5" with a 30g also in my thigh. Any thoughts? Could I have possibly been getting more out of the gel and need my dose to go up or will it get better with time.
Gels give you testosterone all at once as there are no esters needed to break down, you get high levels in hours, injections take 6 weeks for levels to build up in your system. If testosterone isn’t high enough and estrogen higher after 6 weeks, libido and erections may be impossible or hampered.
Would it be an awful idea to supplement with a little gel for a week or so?
It seems like you’re looking for a quick fix, if you mix the Gel with the injectable T, in 6 weeks your levels won’t be stable, trust in the process and be consistent for at least 6 weeks.
Your levels would likely be very high and symptoms are expected, to the point your doctors stops your TRT.
jimmy I think you were experiencing what we call the honeymoon phase of TRT. it makes no difference if you start your TRT journey on creams gels or shots. We all get it and when its gone its gone. Many try for years to get it back.
Many guys take shots and still put T cream on their balls. That increases DHT and gives your libido a boost. Its a standard script from Defy. If you still have some cream laying around give it a try. one click a day to the nutsack at bedtime.
I’m thinking its probably just because my levels dropped. I was doing as much as I could to maximize to gel. Shower, apply directly to shoulder, spread with one finger tip, dry, then lotion. I believe i had to be absorbing at least 10mg based on studies and numbers published on absorption rates. I wont be getting my first labs post treatment for another 6-8 weeks. I was just hoping to add a little instant release t until my next shot. If the general concencis is that it’s a bad idea then I will just wait and tell the wife sex with have to stop again for a bit. I am currently trying to switch Drs. I have a meeting with an anti aging clinic nearby this week and might fall back on defy if that doesn’t pan out. Also I am only 30 and my low T moat likely comes from years of opiod/ benzo abuse followed by the past decade of being on methadone.
Don’t make the same mistake with T as you did with opioids and benzos.
T is a hormone it does not work like party drugs.
Stick to one dose and do a mini blood test to see where you are. make one adjustment at a time is the fastest way to get your protocol adjusted properly. Once that happens you have to wait for the healing to begin. This process can take a year or more depending on how much you mess around or stick to the plan.
I’ll just stick to the 50mg twice a week and most likely will start hcg when I start with a new Dr.
i have never heard of the honeymoon phase … are you saying MOST guys get a boost initially then they revert back to their former pre TRT selves??
No that’s not what he’s saying, there would be no point to TRT if we reverted back to a pre-TRT state. When you start TRT your receptors are hunting for testosterone, you start TRT there’s a initial rush (TRT honeymoon) do to being deficient for so long, weeks later the body adapts and returns to a normal state where all improvements are still felt, but not at the level experienced during the honeymoon phase.